MathSciNet Relay Station
MathSciNet bibliographic data
MR984223 60J70 (60F99 92A10)
Ethier, S. N.; Nagylaki, Thomas Diffusion approximations of the two-locus Wright-Fisher model. J. Math. Biol. 27 (1989), no. 1, 17–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement